# SDR R61A20080037

- Difficulty date: November 13, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,323 hours, 3,334 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE.  FOLLOWED QRH PROCEDURES DECLARED AN EMERGENCY AND LANDED AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT CLEARED SF-ACE INHIBITS SYSTEM OPERATIONAL CHECK WAS COMPLETED OPERATIONAL CHECK GOOD, AIRCRAFT WAS RETURN TO SERVICE.
